# SDR CA140217011

- Difficulty date: February 9, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A321-211
- Aircraft time: 39,808 hours
- Engine: Cfmint CFM565B3P
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin/Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) PASSING THRU 4,000 FT ON DESCENT THE PILOTS NOTICED A "BLEACHY-BURN" ODOR.  THEY CHECKED WITH THE F/A`S IN THE BACK OF THE ACFT AND THE ODOR WAS ALSO NOTICED IN THE PASSENGER CABIN.  THE PILOTS DECIDED TO PUT ON THEIR OXYGEN MASKS AND DECLARED A PAN PAN.  THE ACFT LANDED WITHOUT FURTHER INCIDENT  RESOLUTION: MOC REQUEST, ENGINE RUNS CARRIED OUT, UNABLE TO DUPLICATE.
